# SDR SWAA2024032066002

- Difficulty date: March 20, 2024
- Submitted: March 20, 2024
- Operation: Air carrier
- Aircraft: N8798Q
- Make and model: Boeing 737-8
- Aircraft serial: 67786
- Aircraft time: 3,350 hours, 1,682 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: UNKNOWN
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS FLASHLIGHT FLASHING RED WHEN BEING TEST.<[01] REMOVED AND REPLACED COCKPIT FLASHLIGHT BATTERY REF B737MAX 8 AMM 25-64-00 OPS CHECK GOOD.
